Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What should I do to prevent asthma attacks ?

I have been getting frequent asthma attacks in the last 3 weeks. One real bad one today that I felt I would stop breathing as I was eating . Hospitalized for about 2 weeks in the last3 weeks. I was told to go back to emerg. if it happens again as it is probably environmental. Prednisone, advair, atrovent, singulair, ventolin only offer temporary relief. Coughing has exhausted me. I feel like a regular at emerg. What do I do? I am tired of the attitude I get at the hospital. My last visit was Well good luck as I am sure we will see you again soon.
Asked On : Sat, 2 Jul 2011
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As this trouble recently started,there maybe some allergy,it may be of internal or external.
Try to find out the cause.
Go for blood test for Eosinophilia.this cause asthmatic attach,cough etc.
Avoid perfume,deodorant.
H/o asthma in your family may give rise to asthma.
ok and bye.
Answered: Sat, 2 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor